# SDR IPXA201409084198

- Difficulty date: March 25, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: AEH7229503
- Condition: Gouged
- Location: Landing Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, CENTER LANDING GEAR ALTERNATE RELEASE LEVER GOUGED IN CENTER WHEEL WELL, ACCOMPLISHED REPAIR FOR CENTER LANDING ALTERNATE RELEASE HANDLE REF EA 011-3230-01-A5238, REV I/R AND EO 3230-54065-A.
